# SDR CA970226013

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 597-560 Bl61
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUSELAGE STA 597 TO 560, BL 61 TO 84R AND WL 200 WHEEL WELL WEB CRACKED AT STA 590 - 1.75" AND CORRODED BEYOND LIMITS. REPAIRED.
